# SDR ASAA2023062443714

- Difficulty date: June 24, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N946AK
- Make and model: Boeing 737-9
- Aircraft serial: 44085
- Aircraft time: 2,675 hours, 762 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #2 DRIVE LIGHT DID NOT ILLUMINATE EXCEPT IN TEST. GROUNDED - YES. ON DEFERRAL.
